Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 7, NWS Albany, NY

May 10, 2007Hamilton County, New York

NWS Albany, NY issued this severe thunderstorm warning at May 10, 2007, 2:52 PM EDT for Hamilton County, New York. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2007, 2:52 PM EDT (18:52 UTC)
Expired
May 10, 2007, 3:28 PM EDT
In force
36 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Hamilton County, NY

The radar

The Ft Drum radar (KTYX), 102 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 2:55 PM EDTHAIL 1.5Long Lake, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 12:17 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
654 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 101852
SVRALY
NYC041-101945-
/O.NEW.KALY.SV.W.0007.070510T1852Z-070510T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
252 PM EDT THU MAY 10 2007

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEAST HAMILTON COUNTY IN EASTERN NEW YORK...

* UNTIL 345 PM EDT

* AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BLUE MOUNTAIN LAKE...OR ABOUT 12 MILES WEST OF NEWCOMB...AND MOVING
  NORTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LONG LAKE BY 300 PM EDT...
  CATLIN LAKE BY 325 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR EASTERN NEW YORK.

LAT...LON 4388 7469 4367 7447 4412 7401 4428 7432

$$

KL/TAW
1 follow-up statement
000 
WWUS51 KALY 101928
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
327 PM EDT THU MAY 10 2007

NYC041-101937-
/O.CAN.KALY.SV.W.0007.000000T0000Z-070510T1945Z/
HAMILTON NY-
327 PM EDT THU MAY 10 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEAST HAMILTON COUNTY IS
CANCELLED...

THUNDERSTORMS ACROSS NORTHEAST HAMILTON COUNTY HAVE WEAKENED TO 
BELOW SEVERE LEVELS. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS 
BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR EASTERN NEW YORK.

LAT...LON 4388 7469 4367 7447 4412 7401 4428 7432

$$

KL/TAW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 12:29 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, May 10, 12:29 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1229 PM EDT THU MAY 10 2007

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE MOVING TOWARD THE REGION...WILL COMBINE
WITH INCREASING MOISTURE AND INSTABILITY TO PRODUCE SHOWERS AND
THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON AND TONIGHT. THE
UPPER LEVEL DISTURBANCE WILL BE FOLLOWED BY A COLD FRONT MOVING
THROUGH ON FRIDAY. HIGH PRESSURE FROM CANADA WILL THEN BUILD INTO
THE REGION STARTING FRIDAY AFTERNOON...AND GIVE THE REGION A COOL
AND DRY WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LATEST FORECAST ISSUED TO REFLECT SEVERE THUNDERSTORM WATCH 264.
AT THIS TIME...IT LOOKS LIKE SOME WEAK LOCALIZED CONVERGENCE AND
WEAK UPSLOPE SUPPORTING PULSE STORMS IN THE CATSKILLS...SOUTHERN
VT AND WESTERN MOHAWK VALLEY. THE MORE ORGANIZED STORMS ARE IN
WESTERN NY AND WILL APPROACH THE FORECAST AREA TOWARD SUNSET.
SO...SOME PULSE MARGINAL SEVERE HAIL AND GUSTY WINDS POSSIBLE THIS
AFTERNOON...THEN A LITTLE BIT MORE ORGANIZED AND WIDESPREAD
CONVECTION TOWARD SUNSET AND THROUGH THE EVENING. STILL...WITH
LACK OF LOW LEVEL FORCING...MORE OF A HEAVY RAIN THREAT THAN A
SEVERE WEATHER THREAT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
SHOWERS AND THUNDERSTORMS WILL BECOME INCREASINGLY LIKELY THIS
AFTERNOON INTO THIS EVENING AND HAVE GENERALLY FORECAST A 60-70
PERCENT POP FROM LATE THIS AFTERNOON THROUGH TONIGHT. ALTHOUGH
SHOWERS ASSOCIATED WITH THE UPPER LEVEL SYSTEM WILL EXIT THE REGION
BY EARLY FRIDAY MORNING...HAVE MAINTAINED A SLIGHT CHANCE OR CHANCE
POPS ACROSS THE FORECAST AREA ON FRIDAY AS THE COLD FRONT MOVES
THROUGH. TEMPERATURES WILL BE WELL ABOVE NORMAL DURING THIS PERIOD
WITH HIGHS IN THE MID 70S TO LOWER 80S AND NIGHTTIME LOWS IN THE 50S
TO AROUND 60. AFTER THE COLD FRONT MOVES THROUGH...A LARGE CANADIAN
HIGH AND THE ASSOCIATED NORTHERLY FLOW AROUND IT WILL COOL THINGS
DOWN CONSIDERABLY FRIDAY NIGHT WITH LOWS IN THE 40S TO AROUND 50.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE CANADIAN HIGH WILL CONTINUE TO MOVE TOWARD THE REGION AND
DOMINATE OUR WEATHER OVER THE WEEKEND WITH MAINLY CLEAR SKIES BUT
TEMPERATURES ABOUT 5 TO 10 DEGREES BELOW NORMAL FOR MID MAY.
TEMPERATURES WILL MODERATE MONDAY AS THE HIGH DROPS SOUTH INTO THE
MID ATLANTIC STATES WITH THE LOW LEVEL FLOW BACKING AROUND TO THE
WEST AND SOUTHWEST...AND AN UPPER LEVEL RIDGE BUILDS INTO THE REGION
FROM THE MISSISSIPPI VALLEY. ANOTHER FRONTAL SYSTEM DROPS SOUTH AND
EAST AS THE HIGH CONTINUES TO SLIDE INTO THE ATLANTIC JUST EAST OF
CAPE HATTERAS...RESULTING IN A PERIOD OF UNSETTLED WEATHER
TUESDAY...FOLLOWED BY ANOTHER CANADIAN HIGH MOVING INTO THE REGION
WEDNESDAY.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
EDGE OF LOW CLOUDS AND FOG VERY CLOSE TO POU THIS MORNING WITH
MGJ...DXR AND HPN IN THE LOW CLOUDS AND FOG...WITH LIGHT SOUTHERLY
WINDS. PUT AN HOUR OF POTENTIAL IFR CEILINGS AND MVFR VISIBILITY
IN POU WITH THE IFR CONDITIONS WITHIN A FEW MILES OF POU...IT
MIGHT JUST GET TO POU FOR A SHORT TIME. AFTER THAT...THREAT FOR
LOW CLOUDS AND FOG QUICKLY ENDS...WITH VFR CEILINGS THROUGH MUCH
OF THE DAY...BEFORE SCATTERED CONVECTION MOVED INTO THE REGION
THIS AFTERNOON. SURFACE WINDS WILL BECOME SOUTHERLY AROUND 5 TO 10
KTS THIS MORNING. AN UPPER LEVEL LOW MOVING EASTWARD THROUGH THE
GREAT LAKES WILL LIKELY CAUSE SHOWERS AND THUNDERSTORMS TO
DEVELOP...MAINLY FROM 21Z-00Z AT THE TAF SITES. SINCE FORECAST
WINDOW FOR POSSIBLE THUNDER IS IN 6-9 HOUR PERIOD FROM TAF
ISSUANCE TIME...WILL INCLUDE MENTION OF CB IN PREVAILING GROUPS.
HOWEVER...LOCAL MVFR/IFR CERTAINLY POSSIBLE WITHIN THUNDERSTORMS.
FOR THURSDAY NIGHT INTO EARLY FRIDAY...CONDITIONS WILL LIKELY
DETERIORATE TO MVFR/IFR ASSOCIATED WITH NUMEROUS SHOWERS AND SOME
EMBEDDED THUNDER THIS EVENING...LINGERING INTO THE OVERNIGHT
HOURS.

IMPROVEMENT TO VFR CONDITIONS WILL OCCUR AFTER 12Z FRIDAY...WITH VFR
EXPECTED TO PREVAIL THROUGH THE WEEKEND AND INTO MONDAY.

&&

.HYDROLOGY...
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER
THIS AFTERNOON AND LAST INTO THE OVERNIGHT HOURS...ASSOCIATED WITH
AN UPPER LEVEL LOW MOVING EASTWARD THROUGH THE GREAT LAKES. FAIRLY
WEAK FLOW AND MODERATE LOW LEVEL MOISTURE WILL LEAD TO SOME HEAVY
DOWNPOURS THAT MAY DROP A QUICK 1 TO 2 INCHES OF RAIN IN
LOCALIZED SPOTS. HOWEVER...BASIN AVERAGE PRECIP SHOULD BE AROUND
ONE THIRD TO THREE QUARTERS OF AN INCH. THIS AMOUNT OF RAINFALL
SHOULD NOT SIGNIFICANTLY IMPACT AREA RIVERS...WITH SOME MINOR
RISES POSSIBLE. AFTER SOME SCATTERED SHOWERS/THUNDER
FRIDAY...DRIER WEATHER WILL RETURN FOR THE WEEKEND.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
CT...NONE.

&&

NEAR TERM...NAS
Hazardous weather outlook, May 10, 2:35 PM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
235 PM EDT THU MAY 10 2007

NYZ032-033-038>043-047>054-058>061-063>066-082>084-111100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-
EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-
235 PM EDT THU MAY 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SEVERE THUNDERSTORM WATCH 264 IN EFFECT UNTIL 8 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTERS ARE ACTIVATED FOR THE FOLLOWING COUNTIES IN NEW YORK...
HERKIMER...HAMILTON...FULTON...MONTGOMERY...SARATOGA...WARREN...
WASHINGTON...SCHOHARIE...SCHENECTADY...ALBANY...RENSSELAER...GREENE...
COLUMBIA...ULSTER...AND DUTCHESS.

VTZ013>015-111100-
BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
235 PM EDT THU MAY 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE WILL BE SCATTERED THUNDERSTORMS ACROSS THE REGION INTO TONIGHT
WITH SOME THUNDERSTORMS POSSIBLY BECOMING SEVERE WITH LARGE
HAIL...DAMAGING WINDS AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTERS ARE ACTIVATED FOR THE FOLLOWING COUNTIES IN
VERMONT...BENNINGTON AND WINDHAM.

CTZ001-013-MAZ001-025-111100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN
BERKSHIRE-
235 PM EDT THU MAY 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT AND WESTERN MASSACHUSETTS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE WILL BE SCATTERED THUNDERSTORMS ACROSS THE REGION FROM INTO
TONIGHT WITH SOME ISOLATED THUNDERSTORMS POSSIBLY BECOMING SEVERE
WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON.

In the hours before

Local storm report, May 10, 2:13 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
213 PM EDT THU MAY 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 PM     HAIL             CARLISLE                42.76N 74.45W
05/10/2007  E1.00 INCH       SCHOHARIE          NY   COUNTY OFFICIAL

            NICKEL TO QUARTER SIZE

&&
Special weather statement, May 10, 2:19 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
219 PM EDT THU MAY 10 2007

NYZ048-049-051-101915-
WESTERN ALBANY NY-WESTERN SCHENECTADY NY-EASTERN SCHENECTADY NY-
219 PM EDT THU MAY 10 2007

...STRONG THUNDERSTORMS WILL EFFECT NORTHWEST ALBANY COUNTY...AND
WESTERN SCHENECTADY COUNTY THROUGH 315 PM...

AT 216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH...AND FREQUENT LIGHTNING.  THIS STORM WAS LOCATED NEAR
DELANSON...OR ABOUT 11 MILES WEST OF ROTTERDAM...AND MOVING
NORTHEAST AT 10 MPH.

THE THUNDERSTORM WILL BE NEAR...
DUANESBURG AND 6 MILES NORTHWEST OF ALTAMONT BY 225 PM EDT...
6 MILES NORTHWEST OF ROTTERDAM BY 300 PM EDT...
ROTTERDAM JUNCTION AND 6 MILES NORTHWEST OF SCHENECTADY BY 310 PM EDT
SCOTIA BY 315 PM EDT...

RAINFALL RATES OF ONE INCH PER HOUR OR MORE MAY LEAD TO PONDING OF
WATER IN LOW LYING...POOR DRAINAGE AREAS FROM THESE STORMS.

KL/TAW
Local storm report, May 10, 2:21 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
221 PM EDT THU MAY 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             GALLUPVILLE             42.66N 74.23W
05/10/2007  E0.75 INCH       SCHOHARIE          NY   TRAINED SPOTTER

&&
Special weather statement, May 10, 2:21 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
221 PM EDT THU MAY 10 2007

NYZ058-059-101915-
EASTERN GREENE NY-WESTERN GREENE NY-
221 PM EDT THU MAY 10 2007

...CLUSTERS OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL GREENE
COUNTY THROUGH 315 PM...

AT 216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH...FREQUENT LIGHTNING  THIS STORM WAS LOCATED NEAR HUNTER...OR
ABOUT OVER HUNTER...AND MOVING NORTHEAST AT 10 MPH.

THE THUNDERSTORM WILL BE NEAR...
BROOKSBURG BY 230 PM EDT...
ROUND TOP AND EAST WINDHAM BY 250 PM EDT...
SOUTH DURHAM...DURSO CORNER AND HERVEY STREET BY 255 PM EDT...
ACRA AND PURLING BY 300 PM EDT...
SUNSIDE AND CAIRO BY 305 PM EDT.

RAINFALL RATES OF ONE INCH PER HOUR MAY LEAD TO PONDING OF WATER IN
LOW LYING...POOR DRAINAGE AREAS FROM THESE STORMS.

KL/TAW
Local storm report, May 10, 2:27 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
227 PM EDT THU MAY 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             CAIRO                   42.31N 74.01W
05/10/2007  E0.75 INCH       GREENE             NY   TRAINED SPOTTER

&&
Special weather statement, May 10, 2:38 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
238 PM EDT THU MAY 10 2007

NYZ033-101930-
HAMILTON NY-
238 PM EDT THU MAY 10 2007

...STRONG THUNDERSTORMS WILL AFFECT SOUTHEAST HAMILTON COUNTY
THROUGH 330 PM...

AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED
6 MILES SOUTHWEST OF SACANDAGA CAMPGROUND...OR ABOUT 15 MILES NORTH
OF GLOVERSVILLE. THIS STORM WAS MOVING NORTHEAST AT AROUND 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
6 MILES SOUTHWEST OF SACANDAGA CAMPGROUND AND 8 MILES SOUTH OF WELLS
BY 330 PM EDT.

RAINFALL RATES OF ONE INCH PER HOUR MAY LEAD TO PONDING OF WATER IN
LOW LYING...POOR DRAINAGE AREAS FROM THESE STORMS.

KL

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 12:41 PM EDTSevere Thunderstorm WarningALYHerkimer49 min
May 10, 1:37 PM EDTSevere Thunderstorm WarningALYMontgomery53 min
May 10, 1:58 PM EDTSevere Thunderstorm WarningALYSchoharie47 min
May 10, 2:42 PM EDTFlash Flood WarningALYGreene6 hr
May 10, 3:03 PM EDTFlash Flood WarningALYMontgomery6 hr
May 10, 4:41 PM EDTSevere Thunderstorm WarningALYSchoharie45 min
May 10, 5:53 PM EDTSevere Thunderstorm WarningALYSchoharie67 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.